# SDR WVER0607201450506

- Difficulty date: June 7, 2014
- Submitted: June 7, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 29,696 hours, 20,520 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670321034
- Condition: Damaged
- Location: Bs 333
- Part time: 29,696 hours, 20,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STRINGER 25R AT FRAME, BS 333 DAMAGED.  REPAIRED STRINGER 25R IAW REO 670-53-21-1099, REV.
